# SDR SWAA2015030237023

- Difficulty date: January 22, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB CORRODED BETWEEN BS 380 TO 400.  REPAIRED WEB IAW SRM.
